# SDR CA970314005

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6001A11
- System (JASC): 2430 · DC Generating System
- Part: Gen Control Unit
- Part number: 720846B
- Condition: Failed
- Location: Nr 2 Apu Gen
- Component: Sundstrand
- Stage of operation: AP
- Nature of condition: G, H, I
- Precautionary procedure: L

## Discrepancy

(CAN) DURING FLIGHT APU STARTED AND STABILIZED. THE #2 AC ESSENTIAL BUS WAS KNOCKED OFF LINE. APU GENERATOR CONTROL UNIT REPLACED AS WELL AS #2 GENERATOR CONTROL UNIT.
